@article{MZM_2011_89_6_a7,
author = {G. S. Makanin},
title = {Parametrization of the {Solutions} of the {Equation} $x_1x_2\dots x_{n-1}x_n=x_nx_{n-1}\dots x_2x_1$ in a {Free} {Monoid}},
journal = {Matemati\v{c}eskie zametki},
pages = {879--884},
year = {2011},
volume = {89},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2011_89_6_a7/}
}
TY - JOUR
AU - G. S. Makanin
TI - Parametrization of the Solutions of the Equation $x_1x_2\dots x_{n-1}x_n=x_nx_{n-1}\dots x_2x_1$ in a Free Monoid
JO - Matematičeskie zametki
PY - 2011
SP - 879
EP - 884
VL - 89
IS - 6
UR - http://geodesic.mathdoc.fr/item/MZM_2011_89_6_a7/
LA - ru
ID - MZM_2011_89_6_a7
ER -
G. S. Makanin. Parametrization of the Solutions of the Equation $x_1x_2\dots x_{n-1}x_n=x_nx_{n-1}\dots x_2x_1$ in a Free Monoid. Matematičeskie zametki, Tome 89 (2011) no. 6, pp. 879-884. http://geodesic.mathdoc.fr/item/MZM_2011_89_6_a7/
[1] G. S. Makanin, “On general solution of equations in a free semigroup”, Word Equations and Related Topics (Rouen, 1991), Lecture Notes in Comput. Sci., 677, Springer-Verlag, Berlin, 1993, 1–5 | MR | Zbl
[2] G. S. Makanin, H. Abdulrab, M. N. Maksimenko, “Formal parametric equations”, Fundamentals of Computation Theory (Dresden, 1995), Lecture Notes in Comput. Sci., 965, Springer-Verlag, Berlin, 1995, 353–362 | MR
[3] G. S. Makanin, “Multiplication of natural number parameters and equations in a free semigroup”, Trans. Amer. Math. Soc., 348:12 (1996), 4813–4824 | DOI | MR | Zbl
[4] G. S. Makanin, H. Abdulrab, P. Goralcik, “Functions for the general solution of parametric word equations”, Logical Foundations of Computer Science (Yaroslavl, 1997), Lecture Notes in Comput. Sci., 1234, Springer-Verlag, Berlin, 1997, 189–202 | MR | Zbl
[5] G. S. Makanin, T. A. Makanina, “Functions for parametrization of solutions of an equation in a free monoid”, Trans. Amer. Math. Soc., 352:1 (2000), 1–54 | DOI | MR | Zbl
[6] G. S. Makanin, T. A. Makanina, “Parametrizatsiya reshenii nekotorykh uravnenii kvadratov v svobodnom monoide”, Diskret. matem., 11:3 (1999), 133–148 | MR | Zbl
[7] G. S. Makanin, T. A. Makanina, “Parametrization of solutions of parametric equation in free monoid”, Theoret. Comput. Sci., 242:1-2 (2000), 403–475 | DOI | MR | Zbl
[8] G. S. Makanin, “Parametrizatsiya reshenii uravneniya $x^{-1}y^{-1}xyz^{-1}v^{-1}zv=1$ v svobodnoi gruppe”, Diskret. matem., 13:2 (2001), 35–88 | MR | Zbl
[9] G. S. Makanin, A. G. Savushkina, “Uravnenie v svobodnoi gruppe, opredelyayuschee krashennye kosy”, Matem. zametki, 70:4 (2001), 591–602 | MR | Zbl
[10] G. S. Makanin, “Konechnaya parametrizatsiya reshenii uravnenii v svobodnom monoide. I”, Matem. sb., 195:2 (2004), 41–90 | MR | Zbl
[11] G. S. Makanin, “Konechnaya parametrizatsiya reshenii uravnenii v svobodnom monoide. II”, Matem. sb., 195:4 (2004), 65–96 | MR | Zbl